Alert archive / New York / Lake Effect Snow Warnings in 2007

Lake Effect Snow Warning 16, NWS Buffalo, NY

December 6, 2007Oswego County, New York

NWS Buffalo, NY issued this lake effect snow warning at Dec 6, 2007, 11:43 AM EST for Oswego County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 6, 2007, 11:43 AM EST (16:43 UTC)
Expired
Dec 6, 2007, 3:57 PM EST
In force
4 hr
Issued by
NWS Buffalo, NY

County Oswego County, NY

The radar

The Ft Drum radar (KTYX), 54 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 061643
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1143 AM EST THU DEC 6 2007

NYZ006-062200-
/O.UPG.KBUF.LE.Y.0027.000000T0000Z-071206T2100Z/
/O.NEW.KBUF.LE.W.0016.071206T1643Z-071206T2200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
1143 AM EST THU DEC 6 2007

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.
THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. 

A NARROW BAND OF EFFECT SNOW WILL CONTINUE THROUGH THIS AFTERNOON.
SNOWFALL AMOUNTS WILL ACCUMULATE TO THE 4 TO 8 INCH RANGE IN THE
NORTHERN SECTION OF THE COUNTY...ESPECIALLY ALONG AND NORTH OF
ROUTE 49.

A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE-
EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. LAKE-
EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL
LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER
HOUR FOR A FEW HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO
ZERO WITHIN MINUTES.


$$
2 follow-up statements
000 
WWUS41 KBUF 061747
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1247 PM EST THU DEC 6 2007

NYZ006-062200-
/O.CON.KBUF.LE.W.0016.000000T0000Z-071206T2200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
1247 PM EST THU DEC 6 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

LAKE EFFECT SNOW WILL CONTINUE TO DRIFT SLOWLY NORTH THROUGH
OSWEGO COUNTY THIS AFTERNOON. TOTAL DAYTIME ACCUMULATIONS OF 3 TO
6 INCHES ARE EXPECTED ACROSS MUCH OF THE CENTRAL AND NORTHERN
PORTION OF THE COUNTY WITH LOCAL AMOUNTS OF UP TO 10 INCHES IN THE
NORTHERN PORTION OF THE COUNTY INCLUDING SANDY CREEK...LACONA...
AND REDFIELD.

A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE-
EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. LAKE-
EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL
LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER
HOUR FOR A FEW HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO
ZERO WITHIN MINUTES. BE PREPARED FOR DIFFICULT DRIVING CONDITIONS
IN LOCALIZED AREAS.

$$

NYZ007-070000-
/O.NEW.KBUF.LE.Y.0028.071206T1747Z-071207T0000Z/
JEFFERSON-
INCLUDING THE CITY OF...WATERTOWN
1247 PM EST THU DEC 6 2007

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

A BAND OF LAKE EFFECT SNOW WILL DRIFT NORTH INTO THE SOUTHERN HALF
OF JEFFERSON COUNTY THIS AFTERNOON. SNOWFALL RATES OF 1 TO 2
INCHES PER HOUR ARE LIKELY WITHIN THIS BAND. ACCUMULATIONS OF 3 TO
6 INCHES ARE EXPECTED ACROSS THE SOUTHERN PORTION OF THE COUNTY
MAINLY FROM ADAMS SOUTH TO THE OSWEGO COUNTY LINE. 

THE BAND WILL CONTINUE TO DRIFT NORTH THROUGH THE COUNTY THIS
EVENING WITH AN ADDITIONAL 1 TO 3 INCHES...INCLUDING THE WATERTOWN
AREA.

A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST
THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW
SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE
INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE
CAUTION WHEN TRAVELING.

$$

HITCHCOCK
000 
WWUS41 KBUF 062057
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
357 PM EST THU DEC 6 2007

NYZ006-062200-
/O.CAN.KBUF.LE.W.0016.000000T0000Z-071206T2200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
357 PM EST THU DEC 6 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

HEAVY LAKE EFFECT SNOW HAS SHIFTED NORTH OUT OF THE COUNTY.
ADDITIONAL ACCUMULATIONS WILL BE AN INCH OR LESS EARLY THIS
EVENING FOR AREAS NORTH OF ROUTE 13...THEREFORE THE LAKE EFFECT
SNOW WARNING HAS BEN CANCELLED.

$$

NYZ007-070000-
/O.CON.KBUF.LE.Y.0028.000000T0000Z-071207T0000Z/
JEFFERSON-
INCLUDING THE CITY OF...WATERTOWN
357 PM EST THU DEC 6 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THIS EVENING...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

A BAND OF LAKE EFFECT SNOW ACROSS THE SOUTHERN HALF OF JEFFERSON
COUNTY LATE THIS AFTERNOON WILL CONTINUE TO SHIFT NORTH THROUGH
THE COUNTY THIS EVENING. ADDITIONAL ACCUMULATIONS WILL RANGE FROM
1 TO 3 INCHES...GREATEST SOUTH OF WATERTOWN. THIS WILL BRING TOTAL
ACCUMULATIONS INTO THE 3 TO 6 INCH RANGE WHERE THE LAKE SNOWS HAVE
PERSISTED THE LONGEST IN AREAS SOUTH OF ADAMS.

A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST
THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW
SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE
INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE
CAUTION WHEN TRAVELING.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow warning went out at Dec 6, 6:24 AM EST, 5 hours 19 minutes earlier.

Area forecast discussion, Dec 6, 6:24 AM EST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
624 AM EST THU DEC 6 2007

.SYNOPSIS...
LAKE SNOWS ARE EXPECTED TO CONTINUE TO EAST AND SOUTHEAST OF THE
LAKES ALTHOUGH THE ACTIVITY IS NOT EXPECTED TO BE AS SIGNIFICANT AS
THE ACTIVITY EARLY THIS WEEK. THE LAKE SNOWS ARE EXPECTED TO DRIFT
NORTHWARD LATER THIS AFTERNOON AND EVENING MOVING THROUGH THE
BUFFALO AND WATERTOWN AREAS BUT THE SNOW SHOULD BE LIGHT. AN AREA OF
LOW PRESSURE NEAR HUDSON BAY WITH A TRAILING FRONTAL SYSTEM AND MID
LEVEL DISTURBANCE CROSSING THE EASTERN GREAT LAKES WILL BRING A
GENERAL LIGHT SNOWFALL TO THE REGION WITH LIGHT ACCUMULATIONS FRIDAY.
SOME LAKE SNOWS ARE POSSIBLE AGAIN SOUTHEAST OF THE LAKES
SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
RADARS SHOW BANDS OF LAKE EFFECT SNOW EAST OF LAKE ERIE EARLY THIS
MORNING ALONG WITH BAND OF LAKE EFFECT ALONG SOUTH SHORE OF LK
ONTARIO FROM ORLEANS COUNTY EAST TO OSWEGO COUNTY. WILL CONTINUE
WITH LKLY POPS FOR SNOW SHOWERS. MODELS SHOW ACTIVITY OFF LAKE ERIE
WEAKENING A BIT EARLY THIS AFTERNOON AND THEN TOWARD EVENING AS
WINDS COME AROUND TO THE SW THE BAND WILL REORGANIZE AND DRIFT NORTH
THROUGH METRO BUF TO THE NIAGARA PENINUSLA WHERE IT WEAKENS LATER
THIS EVENING. GENERALLY WENT WITH AN INCH OR SO ACROSS SOUTHERN TIER
AND EXPECT ABT AN INCH AS IT MOVES THROUGH METRO BUF THIS EVENING.
ACTIVITY OFF LAKE ONTARIO SHLD BRING GENLY 1-3 INCHES FRM AROUND
EASTERN WAYNE COUNTY TO THE TUG HILL TODAY. BAND THERE SHLD BEGIN TO
SHIFT NORTH LATER THIS AFTERNOON AND THEN BRING AN INCH OR TWO AS IT
MOVES NORTH THROUGH JEFFERSON AND NORTHERN LEWIS COUNTIES THIS
EVENING.

LATE TONIGHT GFS IS QUICKER IN BRINGING PRECIP ASSOCIATED WITH MID
LEVEL SHORT WAVE EAST TWD WESTERN NY. WILL BRING IN CHANCE OF SNOW
SHWR LATE IN THE FAR WEST AS THIS FEATURE APPROACHES.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
ON FRIDAY THE MID LVL SHORT WAVE MOVES EAST ACROSS THE AREA WITH
PLENTY OF MOISTURE AND LIFT ASSOCIATED WITH IT. WILL STAY WITH CAT
POPS FOR A GENERAL SNOW OF ARND AN INCH OR TWO. SOMEWHAT DRIER AIR
WORKS IN DURING THE AFTERNOON SO WILL LOWER POPS TO LKLY RANGE FROM
FINGER LKS WEST.

FRIDAY NIGHT, ANOTHER TROUGH MOVES EAST FROM THE CENTRAL LAKES AND
WILL BRING A CHANCE OF SNOW SHOWERS WITH IT ESPCLY AFT 06Z. SOME
LAKE ENHANCEMENT EAST OF LAKE ONTARIO COMBINED WITH BEING CLOSER TO
APPRACHING MID LVL SHORT WAVE MOVING EAST ACROSS SOUTHERN ONTARIO
JUSTIFIES GOING WITH LKLY POPS FOR SNOW SHOWERS NORTH COUNTRY.

SOME LIMITED LAKE EFFECT IS POSSIBLE BEHIND THIS FEATURE SATURDAY
ESPCLY SE OF LAKE ONTARIO WHERE THE AIRMASS WILL BE COLDER. GFS IS
NOT QUITE AS COLD AT 850 AS NAM/WRF ESPCLY OFF LK ERIE SO THREAT
THERE SHLD BE LOWER.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE 06Z GFS CONTINUES THE COLDER TREND AND SHOWS CONSIDERABLY
COLDER TEMPERATURES FOR SUNDAY AND MONDAY. THOUGH THE ENSEMBLES
SHOW A SPREAD IN SOLUTIONS, THE 00Z MOS GUIDANCE IS WARMER THAN
THE MEX MOS NUMBERS, BUT IT IS COLD ENOUGH FOR ALL SNOW, EXCEPT IN
THE SOUTHERN TIER WHERE RAIN OR FREEZING RAIN MAY MIX IN AT TIMES
SUNDAY EVENING. THE MAIN PRECIPITATION AREA IS ALSO TRENDING
FURTHER SOUTH, WITH LIKELY POPS ONLY ACROSS THE SOUTHERN TIER.

HIGH PRESSURE WILL BUILD IN MONDAY WITH NOTHING MORE THAN
INSIGNIFICANT SCATTERED SNOW SHOWERS THEN ANOTHER WAVE OF LOW
PRESSURE IS PROGGED TO MOVE NORTHEAST TUESDAY WITH JUST A CHANCE
OF SNOW SPREADING NORTH INTO THE AREA AS 850 MB TEMPERATURES
REMAIN BELOW ZERO. THERE IS A SLIGHT RISK OF MIXED PRECIPITATION
IN THE SOUTHERN TIER ONCE AGAIN.

A COLDER TREND WILL BEGIN WEDNESDAY AS AN UPPER TROUGH MOVES THROUGH
AND TUESDAYS SURFACE WAVE MOVES OFF THE COAST, BUT ENSEMBLE
SPREADS SHOW THERE IS LESS CONFIDENCE IN LOCATION AND TIMING.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
LAKE EFFECT SNOWS EAST OF LAKE ONTARIO WILL BRING OCCASIONAL LIFR
CONDITIONS TODAY. THE LAKE BANDS ARE EXPECTED TO DRIFT NORTH AND
WEAKEN LATER THIS AFTERNOON...THEN STRENGTHEN AGAIN OVER JEFFERSON
COUNTY BEFORE FINALLY MOVING NORTH AND DISSIPATING LATE THIS
EVENING.

OFF LAKE ERIE LAKE SNOWS WILL BRING OCCASIONAL IFR CONDITION NORTH
OF JAMESTOWN. THE SNOWS ARE EXPECTED TO DRIFT NORTH LATER THIS
AFTERNOON AND REACH THE BUFFALO AREA THIS EVENING...BEFORE FINALLY
MOVING FURTHER NORTH AND DISSIPATING.

LOOKING FURTHER AHEAD, A DISTURBANCE FORECAST TO MOVE ACROSS
THE LOWER LAKES WILL LIKELY BRING LIGHT SNOW TO THE REGION FRIDAY
WITH MVFR CEILINGS AND IFR VISIBILITY LIKELY. THE ASSOCIATED COLD
FRONT IS FORECAST TO MOVE ACROSS THE REGION FRIDAY NIGHT WITH HIGH
PRESSURE BUILDING IN BEHIND IT SATURDAY. ANOTHER SYSTEM IS
FORECAST TO RIDE NORTHEAST ALONG THE STALLED FRONT SUNDAY WITH
A POSSIBILITY OF FREEZING RAIN ACROSS THE SOUTHERN TIER. COLDER
AIR IS EXPECTED TO MOVE SOUTH OVER US EARLY NEXT WEEK PUSHING
THE FRONTAL ZONE FAR ENOUGH SOUTH TO PRECLUDE ANYTHING MORE THAN
INSIGNIFICANT PRECIPITATION FOR OUR REGION.

&&

.MARINE...
HIGH PRESSURE TO OUR SOUTH WILL INCREASE THE PRESSURE GRADIENT AND
WINDS TODAY AND TONIGHT WITH SMALL CRAFT ADVISORIES NEEDED.

A COLD FRONT IS FORECAST TO MOVE ACROSS THE LAKE FRIDAY WITH THE
WINDS FROM THE SOUTHWEST BRISK ENOUGH FOR SMALL CRAFT ADVISORIES
EAST OF BOTH LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
         LOZ042>044.
         SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR LOZ045.

&&

SYNOPSIS...JJP
NEAR TERM...JJP
SHORT TERM...JJP
LONG TERM...APB
AVIATION...APB
MARINE...APB
Hazardous weather outlook, Dec 6, 9:18 AM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
918 AM EST THU DEC 6 2007

NYZ001>005-007-008-010>014-019>021-085-071430-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
918 AM EST THU DEC 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-071430-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
918 AM EST THU DEC 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006-071430-
OSWEGO-
918 AM EST THU DEC 6 2007

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Dec 6, 10:36 AM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1036 AM EST THU DEC 6 2007

NYZ006>008-061715-
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
1036 AM EST THU DEC 6 2007

AN BAND OF LAKE EFFECT SNOW CAN BE FOUND BETWEEN ROUTE 49 IN
OSWEGO COUNTY NORTH TO ABOUT ROUTE 177 IN JEFFERSON COUNTY. OR
FROM CENTER SQUARE NORTH TO ADAMS SQUARE ALONG INTERSTATE 81. THIS
BAND IS LIKELY PRODUCING SNOWFALL RATES OF 1 TO 2 INCHES PER
HOUR...AND WILL BE MOVING SLOWLY TO THE NORTH BEFORE NOON. THE
BAND WILL LIKELY REMAIN JUST SOUTH OF WATERTOWN DURING THIS
TIME...BUT MAY IMPACT THE CITY LATER IN THE AFTERNOON.

ZAFF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 9:02 AM ESTLake Effect Snow AdvisoryBUFOswego3 hr
Dec 6, 12:47 PM ESTLake Effect Snow AdvisoryBUFJefferson5 hr

Nearby

Lake Effect Snow Warnings in New York, 2007Every lake effect snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.